Fixed point theorems for (α,β)-(φ,ψ)-rational contractive type mappings

Mairembam Bina Devi, N. Priyobarta, Yumnam Rohen

Abstract


In this paper, we introduce the concept of (α,β)-(φ,ψ)-rational contractive mapping in b-metric spaces. We establish some fixed point theorems for such mappings and also give an application supporting our results.


Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

Mairembam Bina Devi, N. Priyobarta, Yumnam Rohen, Fixed point theorems for (α,β)-(φ,ψ)-rational contractive type mappings, J. Math. Comput. Sci., 11 (2021), 955-969

Copyright © 2021 Mairembam Bina Devi, N. Priyobarta, Yumnam Rohen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS